# SDR ASAA0946139

- Difficulty date: June 10, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C229908
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 500B CORRODED BETWEEN STR 26L 26R.  REMOVED DAMAGED AREA, RECEIVED NEW PART FROM HEAT TREAT, LOCATED, DRILLED, TREATED, PRIMED, TOP COATED AND INSTALLED PART AND FILLER.
